MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D150
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) didn't provide successful shocks for the patient's ventricular tachycardia (vt).Technical services (ts) reviewed device data and confirmed there were no reverse polarity shocks and no therapy exhaustion.Ts also confirmed there were inconsistent and unsuccessful shocks.At the beginning of the vt episode, a shock was provided that slowed the rhythm below the rate cut off.The rhythm went back to vt, and three shocks were provided that were unsuccessful.The fourth shock accelerated the arrhythmia to ventricular fibrillation (vf).The fifth shock converted the rhythm.The rhythm went back to vt, and a shock was provided which accelerated the arrythmia to vf again.The second shock was unsuccessful, and the third shock converted the arrhythmia.Ts recommended performing a defibrillation threshold (dft) test and adjusting therapy zones as a non-invasive option.A dft was performed and was successful.The plan was to implant a superior vena cava (svc) coil.A dual coil right ventricular (rv) lead was implanted.This icd remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
DYNAGEN? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50069853
Report Number2124215-2026-40577
Device Sequence Number18762191
Product Code LWS
UDI-Device Identifier00802526534287
UDI-Public(01)00802526534287(17)201008
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/08/2020
Device Model NumberD150
Device Catalogue NumberD150
Device Lot Number244099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/11/2026
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age75 YR
Patient SexMale